# SDR USAA2009012690183

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 58,503 hours, 36,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - LINE - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT BS 727E, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E, S23L IAW B737 SRM 53-00-01 REPAIR 31.
